Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sexual intercourse, sore throat, white spots on vagina, cramps. Taking antibiotics. STD?

HI im not sure If I have a diease or not. I had sex with 2 different people in the military they both said they get checked all the time and that thier clean for stds. So then I got a sore throat and white spots on my throat and as well as I got white bumps on and in my vagina so I took some antibiotics and a week later all the bumps on my vagina were gone but the spots in my throat are still there but they are alot smaller than they were and I have been getting some cramps on and off so do I have anything?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there time bomb! You sure are the 'ticking' variety! Your question has a long fuse..do i have anything is pretty general. The spots could be one of many things including warts, herpes, bacterial infection & /or fungal infections. While it is true military men get tested regularly, that is more for the standard STD's. My recommendation is to go across to an ENT or Dermatologist near you & get yourself properly assessed. Do try a single tablet of fluconazole 200mg. It may just help clear the throat lesions assuming they are not papillomas or wart related lesions. The cramps are another thing altogether & going purely by your history, they may have been a medication (antibiotic) related problem. A GP would be the person to visit. Cheers & keep ticking..but do please practice 'safe sex' in your interests'!
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor